Primes in short intervals

Henryk Iwaniec Mathematical Institute, The Polish Academy of Sciences Matti Jutila Department of Mathematics, University of Turku

TBD mathscidoc:1701.332504

Arkiv for Matematik, 17, (1), 167-176, 1979.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 534 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{henryk1979primes,
  title={Primes in short intervals},
  author={Henryk Iwaniec, and Matti Jutila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505828237313},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={167-176},
  year={1979},
}
Henryk Iwaniec, and Matti Jutila. Primes in short intervals. 1979. Vol. 17. In Arkiv for Matematik. pp.167-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505828237313.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved